I was given Terbutaine or Terbutaline 2.5mg (supposed to stop the minor contractions) which causes me to throw up. So far, I have thrown up about 3 times today... once at 5am (after eating some noodles cos I was so hungry), felt nauseous all day, threw up again at about 5pm... and again at 7.30pm... and now that its 11pm.. I think I will just pop over to the toilet to have another round of retching.... yuck!
My gynae assured me that the medication will normally cause palpitations but when I read the internet, nausea and vomiting is also a side effect... I also feel really tired.. probably due to the vomiting too. I think I am going to stop eating this pills... its a very yucky feeling to be throwing up. Sigh!
Maybe my minor contractions are truly minor and normal in this part of the 3rd trimester. Anyway, going for another CTG next week. See whether the contractions are stronger or not. If not, great....no harm in stopping the medication.